# SDR IPXA2024020936216

- Difficulty date: January 31, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 37,579 hours, 25,361 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE WITH CORROSION IN LH RUDDER PEDAL ASSY. DOT 07308-001 INSTALLED NEW ANGLE I.A.W. SRM 51-40-02-0G.
